# SDR UIEA2021040600842

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,702 hours, 22,010 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 43467410312256
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE OIL PRESS LIGHT INOP( TRANSFERRED TO MDDR # 144739 PER MEL 79-33-01-01 CAT C DUE 12 APR 21.  LOG PAGE 1145808: R&R KORREY SWITCH ASSEMBLY IAW SWPM 20-83-11, OPS CHECK GOOD. THIS CLOSES MDDR 144739.    )
